T Nation

Allergic Reaction on Test E?

Hello guys,

First of all I will introduce myself a bit. 2 years ago I did propper and well planned 12 weeks test E cycle with a good PCT. Everything went pretty fine, got very good muscle gains and PCT was super succesful, 3 weeks after PCT I did bloodwork where I had everything tested and my own test got back to 820 ng/dl.
Continued to train naturaly for another 1,5 years.
4 Weeks ago I hopped back on gear. My second cycle, after kinda big break it is 1-12 weeks (Test e, 2 shots per week 250mgx2) 1-4(dbol 30mg/ed) 9-12(anavar 30mg/ed)
Kinda know how my body reacts from the first cycle and had everything under control but here is the big problem.
First and second week was all good, got expected pip in my butt, that was all. But on my fifth injection I started to get left side of my but kinda red, hard and in bigger pain than usuall. since then I got higher body temperature, feeling like I have a flu. Pain and redness went away after a week. But on this monday I got body temperature upto 38,2 celsius too, but then it went down so I dropped out the dbol and spent last 5 days in a bed trying to cure myself. Everyday the body temperature goes max up to like 37,5 celsius, not higher and at some points of the day I dont even have over 37 celsius. But I am not feeling any healthy. On wednesday I injected my left shoulders because wanted to give my butt a break and got same symptoms. There is a red circle, its hard and hot. It was my first time injection ever to shoulder so pip is ok but what worries me if the higher body temperature and redness of the spot. This never happend before in my first cycle, thing is I had also different brand of gear.
MY question is if this is just allergic reaction to the oil? Because I think it cannot be infected or something because I would have much higher fever. All my aplications always were and are super sterile btw.
Should I stop using this gear or my body gets used to this oil? What about the fever? Is it ok to have 37celsius + while on test, can it be just body protection?

I will be very very glad if someone can help me. Cannot find any topic with the same situation and don’t know what should I exactly do.
On monday I am planning to do the bloodwork (it is start of my 4th week). Any important things which I should get tested(connected to the infection/alergic reaction?)

This could be s couple of things:
A) Test flu-From what I understand, it’s just your body reacting to a foreign substance. You’ll feel like hell for up to a week, but the body will adjust, and you can move ahead with your cycle.
B) You’re having an allergic reaction to the gear. If you’re using a high-dosed test like 300mg or higher, it may have the preservative Ethyl Oleate (EO) in it. If you’re allergic to the EO, it will cause swelling and PIP like a M.F. to the point where you’ll have a hard time even using the muscle you injected into.
C) A combination of both.
D) If the PIP doesn’t go away in 5 days or so, and if the color of the injection starts changing colors or having streaks, you could have an infection.

I’m not a dr. or very experienced in using gear, but I have experienced A and B and both suck. Hope that helps.

Thanks for you reply. I still think it cannot be the infection but I am worried a lot.
It is not test flu anymore for sure, because I already feel sick for like almost 2 weeks now.
Injected my left shoulder on wednesday evening(3days ago) since then there is just big red circle it is swollen and hurts like hell. Basically the same happend to my left glute when i did inject there and now 1 and half week after it is totaly fine.
Seems like the fever is going away too now but I still do not feel any healthy and the shoulder pain is now worse than it was yesterday and looks more swollen which also worries me.
Tomorrow for sure I am going to get my bloodwork done. Should I get tested anything else than just CRP (C-Reactive Protein)? For example is there something what can tell me if I am getting alergic to it or so? Ofc I will get my hormones checked too but I know what to get tested there. Now just talking about things that indicates infection/allergic reaction or something connected to it.

I can’t answer your question about bloods, so maybe someone else can weigh in on it.

Based on what you’re describing, it sounds like a reaction to the preservative. I had the same with Test E 400, so I switched to Test P 100, and I got a week long test flu. Nice huh?
The reaction was scary for awhile. No matter where I injected, it swelled up to about the size of an orange and was very tender to the touch. Forget squats or ANY shoulder exercises. It wasn’t just me being a pussy either. My delts were virtually immobilized.
If it goes away and proves not to be an infection, I say switch sources and find some you won’t have a bad reaction to.

Ye I hope it is just bad reaction to the this brand of gear. Today I injected my glute, everything went fine no pip atm. If my glute goes bad and I again get these bad symptoms I will stop injecting this brand and prolly will need to end it up with pct after these 4 bad weeks because actually do not have any other option of gear brand avaiable.
My shoulder prolly hurts more but the redness is almost gone, but still kinda hard, and warm if I touch it hurst a lot.

Would’nt a high white blood cell count indicate an infection? That might be worth testing.
Have you though about a sub-Q injection?
3" left or right of your belly button pull the skin up off your abs and inject into that area. Stay out of the muscle.

I did reseach and will get tested my whole CBC(not sure if I searched correct translation to english. hope it is not nonsence, did not know the exact word in enligsh). also my CRP test. From this I should know if I got infection or alergic reaction or somehting.
Another thing I am not sure about the sub-q injection never even heard about these.
What I read and found over internet is that if I do not have very high fever it means that I do not have infection. I got fever but not any super high.
The redness actually moved a bit down and is bigger I think and it also hurts more for sure. It can also be caused because the oil leaked from the muscle to the fat? I just know when I injected I moved with the needle a bit because I tried to aspirate with one hand and it was my first time ever to shoulder. Also there was some blood and oil leak(i think) when i put the needle off.

Guys after the CBC and CRP blood test it was clear that I am getting infection spreaded. Also basicaly the red circles moved over my whole biceps and triceps too. I could not even move with my hand, pain was super bad. Went to the hospital and had one of the worst experiences ever. Doctor did not even looked or touched it since he knew it was from steroids shot he just only kept blaming me why I do that. He just said I have an abscess looked at the bloodwork i gave him and prescribed me antibiotics - doxyhexal 100mg. If i get fever or it does not go away in 2 days they will need to open it and cut out he said.
Fortunately this morning it seems it finally starts going away I am really happy now and hope for the best.
But I got one more question for you guys please about PCT.
Since This is my 4th week(last shot was 2 days ago on sunday and I am not injection this kind of gear anymore into my body and do not have acces for another brand right now so I need to come off)
Should I start PCT 10 days after my last shot even if it was only 4-5 weeks cycle? I got clomid and nolvadex on my hand, also anastrazole but I found out(also from my bloodwork) that anastrazole is prolly super underdosed or total fake. So got only pharma grade clomid and nolva and not sure about dosing and the propper PCT if it was only 4 weeks cycle so I do not over do it.
Could someone help me what to do about the PCT please?

Did you take a picture of the shoulder area?

Well I did but I already deleted them all since it is all good now. Seems like the antibitics helped me whole red circle is gone and my arm is not in any pain anymore. But I still have mild fever and I really have no idea anymore how should I deal with it because my arm is already healed I am on antibiotics but still feel kinda weird and have higher body temperature than I should have. Any Idea what is still causing this mild fever in me?

Sounds like possible bacterial infection that the body was/is trying to fight. Cleaning the tops of the rubber stopper, skin, with alcohol pads first?

Yes I always did that. I am very careful about these things and try to keep everything as much sterile as possible that is why I even think it maybe was a bad vial which caused this or the oil could also leak from the muscle to the fat layer and I had really bad reaction.

1 Like

Oh was this an individual ampule? If so, same LOT# as the others?

It was 10ml vial and first 4 shots went kinda good but then next 3 shots I had horrible pips swelling etc ended up with absces in my shoulder.

Thats very odd. Like it got contaminated or turned somehow. What about storage conditions? Temperature fluctuation?

all the time stored in the original box and closed in the shelf, normal room temperature. nothing special :D. I really have no idea what went wrong. But maybe it started since the first injection and just went worse and worse since my body and imunity system was weaker and weaker and I started noticing since end of week 2